MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS

EBI, LLC. BIOMET SPINALPAK / ORTHOPAK; ELECTRODE, CUTANEOUS
Model Number 106130-20
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Rash (2033); Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section b3: as the onset of the skin irritation is unknown, the event date is estimated as 2025.Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow up report will be sent.
 
Event or Problem Description
It was reported that the patient was discontinuing use of the orthopak and switching to the bone healing system (bhs) due to skin irritation with the electrodes.The patient wore the 72r electrodes for 10 to 15 hours per day.The electrodes were changed daily and the patient also wore the cover patches.The rash was all over the patient¿s body.The patient took benedryl in addition to medication for diabetes and high blood pressure.The patient advised their doctor of the skin irritation at a follow-up visit and the doctor recommended switching to the bhs.No further information was provided.
 
Additional Manufacturer Narrative
Additional information ¿ b4: date of this report, d3: email address, d8-9: device available for evaluation and returned to manufacturer date, g1: email address, g3: date received by manufacturer, h2, h6: evaluation codes, h10, h4: device manufacture date.A visual inspection of the customer returned product was performed.Included was one pack of 72r electrodes part no.106130-20 with lot no.25a110 received in a shipping mailer cushion envelope.The parts received look to be in good condition from the visual/cosmetic view.The certificate of conformance was requested and reviewed and there were no non-conformances or deviations reported.Review of complaint history identified (b)(4) total complaints from (b)(6) 2024) to (b)(6) 2025) for events related to (electrode irritation/rash).The search was specified to the lot no.25a110.The search identified (6) complaints.Review of the information provided by the customer and along with findings from the investigation, indicate there are no systemic issues with the product or lot.Therefore, the bill of materials (boms), material certifications, master labels, and product drawings were not requested or pulled during this investigation.The approved suppliers were not contacted, and the product was not pulled from stock for evaluation.No physical and/or functional condition could be found that could be considered a causal factor for the reported complaint.The reported claim could be associated with a side effect/clinical condition of the patient which is unknown.The reported condition is related to clinical factors beyond the scope of the device investigation covered in the complaint investigation as part of the manufacturing review.The device is used for treatment.Ebi will continue to monitor for trends.
 
Event or Problem Description
It was reported that the patient was discontinuing use of the orthopak and switching to the bone healing system (bhs) due to skin irritation with the electrodes.The patient wore the 72r electrodes for 10 to 15 hours per day.The electrodes were changed daily, and the patient also wore the cover patches.The rash was all over the patient¿s body.The patient took benadryl in addition to medication for diabetes and high blood pressure.The patient advised their doctor of the skin irritation at a follow-up visit and the doctor recommended switching to the bhs.No further consequences are reported.The product was returned for further evaluation.

Brand Name
BIOMET SPINALPAK / ORTHOPAK
Common Device Name
ELECTRODE, CUTANEOUS
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key23568814
Report Number0002242816-2025-00142
Device Sequence Number9859924
Product Code GXY
UDI-Device Identifier00812301020201
UDI-Public00812301020201
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model Number106130-20
Device Catalogue Number106130-20
Device Lot Number25A110
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date04/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Patient EthnicityNon Hispanic